My painkiller was Tramadol
It was winter and I was hit by a car and I had a lot of bad injuries and for months I couldn’t recover from them. In the beginning I was having huge pain all over my body. I had a couple of ribs broken and I had a huge pain in my muscles. In the hospital, they gave me very good pain relief and it was perfect I almost felt nothing. But when they send me home, I was given painkillers that didn’t help me. So I went to the doctor and waited a long time so he could see me. I told him that the painkillers didn’t work so he gave me Tramadol but like in a hurry he didn’t even explained how I should use the Tramadol. So I just read on the piles that I bought from the local pharmacy and there has been just the direction of use. It was 3-4 hours a pill or longer separation time depending on the pain. So I began taking them so I felt wonderful plus I was starting to go out shopping and having fun as much as I could so I could put behind me the accident. But also I didn’t keep track of how much Tramadol I took and soon I had slow heartbeat and dizziness. I was terrified because I didn’t know what was going on with me. I decided before I make panic in the hospital to check online. I was shocked when I saw what it can happen if I take one earlier and that there are different dosages for different kind of pain.
I read online that a doctor at some point won’t tell you everything about Tramadol. Well, in my case he didn’t tell me anything at all. I probably didn’t notice the amount I was taking because I was all the time out and exited of my wellness. So I have had an overdose regarding the symptoms I had, which were getting more and more by the time.
The symptoms of overdose are shallow breathing, drowsiness, muscle weakness, clammy skin, slow heartbeat, seizure or fainting.
But as good as it is Tramadol can have a side effect that can be bad, very bad. This can happen after taking the pill, but doesn’t happen very often. Some of the side effects are shallow breathing, seizure, dizziness, headaches, blistering skin, fast heart rate, nausea, diarrhea, fainting, constipation, spinning sensation, etc. So I got confused because I had mixed side effects and probably those are worse. I rush to the hospital as the online guidance told me to do and I asked for another doctor.
After they told me it was a small amount of overdose and I can continue using Tramadol but to be very careful. But I took a pill of 25mg in the morning, one of the many types of usage but this one was for me.
online pharmacy reviews 2014